# SDR 2006UALA02188

- Difficulty date: November 15, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 15,745 hours, 2,109 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W83524
- Condition: Damaged
- Location: Bs 204-236 S25l
- Part time: 15,745 hours, 2,109 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 204.5 STR 25L AND STA 236.5 STR25L HAVE 1 EA BLIND FASTENERS INSTALLED.  REMOVED BLIND FASTENERS AT STA 204.5 AND 236.5, HFEC INSP.  NO CRACK FOUND, INSTALLED SOLID FASTENERS.
